Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

Anyone Get Dry Eye With Zoloft?

My doc transitioned me from Celexa to Zoloft b/c it works great for my sister, brother and niece. I started in late March and about 3 weeks ago (May) my eyes started bugging me. I saw an eye doc who said I have dry eye. I've heard that it can be a side effect from meds. I'm still having major anxiety (on 75 mg) but my sister thinks I need to get to a higher dose b/f giving up on it. My brother and niece are taking 200 mg and my sis is on 150. I've been using drops on the eyes but it is not helping. Anyone else have this problem? It is driving me crazy!
wonderwomanh wonderwomanh 41-45, F 2 Responses Jun 2, 2012

Your Response

Cancel

Zoloft, like any other SSRI type drug, will "dry out" some features of the body. Drink lots of water. I mean lots. Remember Jim Carey in Me , Myself, and Irene and his "Cotton Mouth"? Typical. Fluids, fluids, fluids. Everyone is different. This may be your reaction to Zoloft. But Zoloft doesn't have to be debilitating. It could be you're taking too much. More than likely you are. Talk to your doctor. Maybe a lower dose may be the answer. Your doctor has the answers.

zoloft cause dry macular degeneration poor central vision see a opthamologist and take antioxidant and i m naveed katolwala in face book enjoy